Swollen Ankles on Amlodipine
This topic contains 1 reply, has 1 voice, and was last updated by Drew 2 years, 10 months ago.
February 12, 2012 at 9:36 pm #14877
My Dr. put me on amlodipine about two years ago and I did fine as long as I was taking 5 mg of amlodipine daily.a month ago the increase which 10 mg of amlodipine and in the last two weeks I feel like my feet and ankles are swelling much more than they ever did. I’ve tried reducing salt and doesn’t seem to help at all. This really sucks and I feel like I have no ankles at all. I want to control my blood pressure but this is just unacceptable. Is a ready way to get rid of the swelling besides not taking this much amlodipine?April 27, 2012 at 9:14 pm #22714
Been taking AMLOCREEPINE (NORVASC) for just a week. Never had heart problems, B/P only 135/90 and now i noticed my ankles are swollen! In addition to that I had pain in my feet the first 2 days I took it and also I got caugh and i never cough before so much. Plus! With this garbagepine no-vasc my pulse rate went from usual 72 to 96-99 in just one day and stays there as long as I am taking this “i’m low deep in”! Also… my b/p is now 128 instead of 115 when I was taking toprol xl. I am throwing this amlodipine GARBAGE into the trash bin right away! I also will take note who invented this GARBAGE meds and who is producing this killer of almost healthy people!
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.